Basic existence and uniqueness results for solutions to systems of nonlinear fractional differential equations

Publication Type:
Journal Article
Citation:
Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, 2017, 24 (3), pp. 181 - 193
Issue Date:
2017-01-01
Full metadata record
Files in This Item:
Filename Description Size
2 (002).pdfPublished Version200.75 kB
Adobe PDF
© 2017 Watam Press. We produce new global existence and uniqueness results for solutions to systems of initial value problems involving fractional differential equations. The uniqueness results rely on differential inequalities and a comparison with monotonically converging sequences of functions. The existence results involve fixed-point theorems that rely on a strategic choice of Liapunov function and harness new a priori bounds on solutions. We present an example where the new results yield existence of solutions, but the classical global Cauchy-Lipschitz approach does not directly apply.
Please use this identifier to cite or link to this item: